MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4.0/20-180/128
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred while using oscar attempting a cto lesion in the sfa.Stopcock on side support was left open and bleed back was noticed.When aspirating and flushing, air was noticed in the system.Tuohy was checked and was tight and locking collar was in lock position.System was then removed from patient.System was flushed and while flushing, fluid was noticed coming out behind the white tip control barrel.Apparently, there is a crack or faulty piece in the system.
 
Additional Manufacturer Narrative
Only the oscar pta balloon was returned and subjected to a detailed technical analysis.The production documentation of the affected oscar support catheter and oscar dilator was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The oscar pta balloon was returned inside the ring protector with the protective tubing applied covering the entire balloon.The instrument shows no signs of use and is undamaged besides a mild kink at the distal end of the metal tube.The affected oscar support catheter and oscar dilator were not returned.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no manufacturing or material related root cause could be identified.

Brand Name
OSCAR
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key17347625
Report Number1028232-2023-03575
Device Sequence Number17662279
Product Code LIT
UDI-Device Identifier07640130455771
UDI-Public(01)07640130455771(17)260
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K214038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model Number4.0/20-180/128
Device Catalogue NumberSEE MODEL NO.
Device Lot Number02230295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown